# SDR HEEA0012942

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Failed
- Location: Artificial Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON GYRO TUMBLES.
